Chromatic Selmer groups and arithmetic invariants of elliptic curves

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Chromatic Selmer groups are modified Selmer groups with local information for supersingular primes p. We sketch their role in establishing the p-primary part of the Birch–Swinnerton-Dyer formula in Sections 2–5, and then study the growth of the Mordell–Weil rank along the Z2p-extension of a quadratic imaginary number field in which p splits in Section 6.

Original languageEnglish (US)
Pages (from-to)1103-1114
Number of pages12
JournalJournal de Theorie des Nombres de Bordeaux
Issue number3.2
StatePublished - 2021


  • Elliptic curves
  • Mordell–Weil rank
  • Selmer group

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Chromatic Selmer groups and arithmetic invariants of elliptic curves'. Together they form a unique fingerprint.

Cite this